# SDR SWAA2020100515461

- Difficulty date: September 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL, WEB FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AT BL 0 AT PASSENGER CABIN.  REPLACED INTERCOSTAL WEB, FLOOR STRUCTURE LOCATED BETWEEN BS 344 TO BS 360 AT BL 0 AT PASSENGER CABIN, IAW B737-700 SRM 51-10-02 STEP 9 AND DRAWING 141A5400 REV.
